# SDR CALA2014051500600

- Difficulty date: May 14, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN HAS CORROSION STATION 369 - STATION 379 LBL 22 - 09 L=10".  R & R DAMAGED SEAT TRACK IAW SRM 53-00-52 REPAIR 4 REV 50 & ECRA 5320-0228.
